On a $k$th-order differential equation

Tom 89 / 2006

Xiao-Min Li, Cun-Chen Gao Annales Polonici Mathematici 89 (2006), 53-63 MSC: 30D35, 30D30. DOI: 10.4064/ap89-1-4

Streszczenie

We prove a theorem on the growth of a solution of a $k$th-order linear differential equation. From this we obtain some uniqueness theorems. Our results improve several known results. Some examples show that the results are best possible.

Autorzy

  • Xiao-Min LiDepartment of Mathematics
    Ocean University of China
    Qingdao, Shandong 266071, People's Republic of China
    e-mail
  • Cun-Chen GaoDepartment of Mathematics
    Ocean University of China
    Qingdao, Shandong 266071, People's Republic of China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek